# SDR SWIA200617015

- Difficulty date: May 18, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 8,294 hours, 7,426 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE ENGINE BEAM CRACKED AT APPROX FS 625.30 RBL 36.20 AND WL 111.09, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS ON RT ENGINE BEAM PER REO NR 601R-53-61-358.
